# SDR GTIA20111213311

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 20,145 hours, 9,624 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOW PRESSURE BOTTLE.  SERVICED L1 DOOR BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
